Supplementing with vitamin d
I read your reccomendation about supplementing with Vit. D for levaquin toxicity. I have a calium blood level of 10.2 - and I have been told by my Dr. not to take vit. d because of the borderline high level (I have a normal PTH reading, yes I've ead all about hyperparathyroidism at parathyroid.com) but I've been told that I don't have a that condition.
So, I've been told by my Dr. not to supplement with Vit. D and not to take a multivitamin as this contains calcium, and I don't want a higher calcium level. This is even though my vit d. level is low in the 20s. So, I guess I cannot supplenent with Vit D or take a ultivitamin as you reccomend because of the vit d and added calcium?
Also, I can post on the forum about my case history, but my levaquin problems stem fro taking 2 500mg pills (1 each day) for pneumonia. A cascade of side effects followed.
The stiff tendons/muscles/burning feelings went away roughly six days after stopping the medication. But, they then returned, slightly less severe 7 days later. Have you ever heard of the symptoms really going away and then coming back like this?
Thank you for your time. I appreciate any advice.